New statements are proved regarding multipliers of trigonometric Fourier series in the space C of continuous periodic functions.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
A. Zygmund, Trigonometric Series. Vol. I, Cambridge Univ. Press, Cambridge (1959).
R. E. Edwards, Fourier Series: A Modern Introduction, Vol. II, Holt, Rinehart and Winston, New York (1967).
R. M. Trigub, “Multipliers of Fourier series and approximation of functions by polynomials in the spaces C and L,” Dokl. Akad. Nauk SSSR, 306, No. 2, 192–296 (1989).
N. P. Korneichuk, Extremal Problems of Approximation Theory [in Russian], Nauka, Moscow (1976).
R. M. Trigub, “On the comparison principle for Fourier expansions and existence subspaces in the integral metric,” Trudy Mat. Inst. Akad. Nauk SSSR,180, 219–221 (1987).
R. M. Trigub, “Absolute convergence of Fourier integrals, summability of Fourier series and approximation by polynomials of functions on a torus,” Izv. Akad. Nauk SSSR, Ser. Mat.,44, No. 6, 1378–1409 (1980).
R. M. Trigub, “Approximation by polynomials of continuous periodic functions with bounded derivative,” in: Theory of Mapping and Approximation of Functions [in Russian], Naukova Dumka, Kiev (1989), pp. 185–195.
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 43, No. 12, pp. 1686–1693, December, 1991.
About this article
Cite this article
Trigub, R.M. Multipliers of Fourier series. Ukr Math J 43, 1572–1578 (1991). https://doi.org/10.1007/BF01066697
- Fourier Series
- Periodic Function
- Trigonometric Fourier Series
- Continuous Periodic Function